Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 26, NWS Amarillo, TX

May 18, 2010Hemphill County, Roberts County, Texas

NWS Amarillo, TX issued this tornado warning at May 18, 2010, 10:00 PM CDT for Hemphill County, Roberts County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2010, 10:00 PM CDT (03:00 UTC)
Expired
May 18, 2010, 10:45 PM CDT
In force
45 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Hemphill County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 123 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 10:12 PM CDTTSTM WND GST 7019 Nw Miami, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 3:37 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1657 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1095 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
2.8
Supercell composite
19.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

109 
WFUS54 KAMA 190300
TORAMA
TXC211-393-190345-
/O.NEW.KAMA.TO.W.0026.100519T0300Z-100519T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1000 PM CDT TUE MAY 18 2010

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL ROBERTS COUNTY IN THE PANHANDLE OF TEXAS.
  WESTERN HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 1045 PM CDT

* AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
  MOST DANGEROUS PART OF THIS STORM WAS LOCATED 13 MILES NORTHWEST OF
  MIAMI...MOVING EAST AT 15 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE MIAMI AND LORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

&&

LAT...LON 3603 10040 3563 10042 3577 10099 3597 10087
TIME...MOT...LOC 0300Z 271DEG 14KT 3585 10074

$$

LG
3 follow-up statements
509 
WWUS54 KAMA 190309
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1009 PM CDT TUE MAY 18 2010

TXC211-393-190345-
/O.CON.KAMA.TO.W.0026.000000T0000Z-100519T0345Z/
ROBERTS TX-HEMPHILL TX-
1009 PM CDT TUE MAY 18 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR WESTERN
HEMPHILL AND ROBERTS COUNTIES...

AT 1008 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE 
A SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS POSSIBLE TORNADO 
WAS LOCATED 11 MILES NORTHWEST OF LORA...OR ABOUT 11 MILES NORTH OF 
MIAMI...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LORA...
  MIAMI...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3576 10095 3598 10079 3603 10040 3563 10042
TIME...MOT...LOC 0309Z 271DEG 18KT 3585 10068

$$

LG
916 
WWUS54 KAMA 190317
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1017 PM CDT TUE MAY 18 2010

TXC211-393-190345-
/O.CON.KAMA.TO.W.0026.000000T0000Z-100519T0345Z/
ROBERTS TX-HEMPHILL TX-
1017 PM CDT TUE MAY 18 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR WESTERN
HEMPHILL AND EAST CENTRAL ROBERTS COUNTIES...

AT 1012 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO WAS LOCATED
9 MILES NORTHWEST OF LORA...OR ABOUT 11 MILES NORTH OF MIAMI...MOVING
EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LORA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3583 10089 3598 10079 3603 10040 3565 10042
TIME...MOT...LOC 0317Z 271DEG 18KT 3585 10063

$$

LG
304 
WWUS54 KAMA 190331
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1031 PM CDT TUE MAY 18 2010

TXC211-393-190345-
/O.CON.KAMA.TO.W.0026.000000T0000Z-100519T0345Z/
ROBERTS TX-HEMPHILL TX-
1031 PM CDT TUE MAY 18 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR WESTERN
HEMPHILL AND EAST CENTRAL ROBERTS COUNTIES...

AT 1026 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE 
A SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS POSSIBLE TORNADO 
WAS LOCATED 8 MILES NORTH OF LORA...OR ABOUT 12 MILES WEST OF 
CANADIAN...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LORA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3579 10078 3599 10068 3603 10040 3565 10042
TIME...MOT...LOC 0331Z 268DEG 18KT 3586 10055

$$

LG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 6:26 PM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, May 18, 6:26 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
626 PM CDT TUE MAY 18 2010

.AVIATION...
0000 UTC TAFS...COMPLEX AVIATION FORECAST THIS EVENING WITH THE MAIN
FOCUS CENTERING ON THUNDERSTORM POTENTIAL TONIGHT. CURRENT WSR 88D
RADAR IMAGERY INDICATES CONVECTION ONGOING ACROSS THE NORTHERN
SECTIONS OF THE PANHANDLES. THE TRACK OF THIS CLUSTER OF STORMS LOOKS
TO NOT AFFECT ANY OF THE TERMINALS HOWEVER THUNDERSTORMS ARE
POSSIBLE WITH A MOIST AND UNSTABLE AIR MASS ACROSS THE AREA.
PINPOINTING WHEN ANY STORM WILL AFFECT ANY OF THE TERMINALS IS
DIFFICULT AT THIS TIME SO JUST HAVE CB REMARKS IN THROUGH 10-11Z WED.
FURTHER AMENDMENTS MAY BECOME NECESSARY IF THUNDERSTORMS INCREASE IN
COVERAGE. UPPER TROUGH OVER THE FOUR CORNERS REGION WILL SLIDE ACROSS
THE CENTRAL PLAINS WEDNESDAY. A SFC LOW WILL ALSO SLIDE ACROSS THE
PANHANDLES DURING THE DAY WHICH SHOULD PUSH THE DRYLINE INTO THE
EASTERN TX/OK PANHANDLES DURING THE DAY. THUS EXPECT ANY
THUNDERSTORMS TO STAY EAST OF THE TERMINALS. A COLD FRONT WILL START
TO APPROACH THE AREA BY THE END OF THE FORECAST PERIOD...WITH WINDS
VEERING TO THE W-NW BY 19-20Z.

CLK

&&

.PREV DISCUSSION... /ISSUED 504 PM CDT TUE MAY 18 2010/

DISCUSSION...
TORNADO WATCH OUT TIL 11 PM FOR WHOLE FCST AREA SO WILL KEEP SHORT.
PARAMETERS COMING TOGETHER TO WARRANT DECENT THREAT OF SVR WX THIS
EVENING...STARTING WRN ZONES AND SPREADING EWD. GRIDS HAVE ACCOUNTED
FOR THIS WITH AREAL POP QUALIFIERS AND SVR WORDING.

FOR WED...UPPER LOW WILL TRACK EWD ACROSS CNTRL PLAINS. THIS WILL
SEND THE DRYLINE EWD TO ERN ZONES BY AFTERNOON...PSBLY EVEN WRN OK
BEFORE 00Z THURSDAY. HAVE LOWERED POPS FURTHER ACROSS WRN AND SWRN
ZONES SINCE DRYLINE SHOULD MOVE PAST THOSE AREAS. IT REMAINS TO BE
SEEN IF IT WILL EVEN REMAIN IN OUR FCST AREA AT ALL. FOR NOW...
DECIDED 12Z MODELS WERE STILL A BIT TOO FAST WITH THIS FEATURE...AND
HAVE HELD IT UP ACROSS FAR ERN ZONES WED AFTERNOON WITH SLGT CHC TO
CHC POPS IN THAT AREA. SFC COLD FRONT TO ADVANCE SWD INTO NRN
SECTIONS LATER WED AFTERNOON...THEN ACROSS REMAINDER OF PNHDLS
WEDNESDAY EVENING. HELD ON TO SLGT CHC TO CHC POPS NRN AND ERN HALF
OF PNHDLS WED NIGHT FOR WRAPAROUND PRECIP.

DRY WX THRU AT LEAST THURSDAY AND FRIDAY WITH WARMER TEMPS BY FRIDAY.

ATTENTION THEN TURNS TO NEXT UPPER LEVEL TROF PROGGED TO DIG INTO WRN
US THIS WEEKEND INTO EARLY NEXT WEEK. MODELS CONTINUE TO DISAGREE ON
ALL ASPECTS OF HANDLING THIS PARTICULAR TROF...WHICH MAKES FOR LOW
CONFIDENCE ON WHERE...WHEN...OR IF ANY TSTMS WILL FORM ALONG SLOSHING
DRYLINE. SOME MODELS SAY PNHDLS WILL BE CAPPED...OTHERS SAY NO.
AGAIN...DID NOT FEEL COMFORTABLE AT ALL SPREADING 20 POPS AREAWIDE
FOR SVRL PERIODS THAT FAR OUT WHEN UNCERTAINTY REMAINS REGARDING
WHETHER OR NOT PRECIP WILL EVEN DEVELOP. THEREFORE...MAINTAINED
INTEGRITY OF PREVIOUS FCST BY KEEPING POPS JUST BELOW MENTIONABLE
THIS WEEKEND THRU NEXT TUESDAY AT THIS TIME PENDING BETTER MODEL
AGREEMENT. LATER SHIFTS WILL NEED TO EVALUATE FURTHER AS TIME GETS
CLOSER.

OVERALL...PREVIOUS PCKG IN GOOD SHAPE WITH MOSTLY MINOR ADJUSTMENTS
MADE TO THE GRIDS.

ANDRADE

FIRE WEATHER...
NO MAJOR FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH AT LEAST FRIDAY
DUE TO RECENT RAINS...WET GROUNDS...AND CONTINUED CHANCES FOR SHOWERS
AND THUNDERSTORMS THROUGH WEDNESDAY NIGHT.

ANDRADE

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

15/05
Hazardous weather outlook, May 18, 3:55 PM CDT, 6 hours 5 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
355 PM CDT TUE MAY 18 2010

OKZ001>003-TXZ001>020-191100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
355 PM CDT TUE MAY 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES THROUGH TONIGHT. A FEW STORMS MAY BECOME SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. IN ADDITION...
ISOLATED TORNADOES MAY ALSO BE POSSIBLE THIS AFTERNOON AND EVENING.
AS A RESULT...A TORNADO WATCH IS IN EFFECT FOR ALL OF THE OKLAHOMA
AND TEXAS PANHANDLES UNTIL 11 PM THIS EVENING.

IN ADDITION...CAUTION IS ADVISED ON AREA LAKES TONIGHT DUE TO
SOUTHEAST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT ACROSS
MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. A FEW STORMS THAT DEVELOP
MAY BECOME SEVERE ACROSS THE FAR EASTERN PANHANDLES WEDNESDAY AND
WEDNESDAY NIGHT...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREATS. IN ADDITION...ISOLATED TORNADOES MAY ALSO BE POSSIBLE ON
WEDNESDAY AFTERNOON OR EVENING.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD BE READY FOR POSSIBLE
ACTIVATION THIS AFTERNOON AND TONIGHT ACROSS ALL OF THE TEXAS
AND OKLAHOMA PANHANDLES...AND AGAIN WEDNESDAY AND WEDNESDAY NIGHT
ACROSS THE FAR EASTERN PANHANDLES.

In the hours before

Local storm report, May 18, 9:01 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
901 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TORNADO          12 NW WARE              36.31N 102.86W
05/18/2010                   DALLAM             TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1000458

RTW
Local storm report, May 18, 9:04 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
904 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TORNADO          5 NE WARE               36.24N 102.65W
05/18/2010                   DALLAM             TX   LAW ENFORCEMENT

&&

CORRECTED LOCATION

EVENT NUMBER AMA1000458

RTW
Local storm report, May 18, 9:37 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
937 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TORNADO          12 NE DALHART           36.18N 102.36W
05/18/2010                   DALLAM             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1000459

TAS
Local storm report, May 18, 9:38 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
938 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     HAIL             19 NW MIAMI             35.89N 100.88W
05/18/2010  E1.75 INCH       ROBERTS            TX   TRAINED SPOTTER

            VORTEX2 PROBE

&&

EVENT NUMBER AMA1000460

ERA
Local storm report, May 18, 9:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
956 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     TORNADO          3 W STRATFORD           36.34N 102.13W
05/18/2010                   SHERMAN            TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1000461

TAS
Local storm report, May 18, 9:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
959 PM CDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND GST     26 NW MIAMI             35.96N 100.97W
05/18/2010  M69 MPH          ROBERTS            TX   AWOS

&&

EVENT NUMBER AMA1000462

RTW

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:14 PM CDTTornado WarningAMAHansford, Hutchinson, Moore46 min
May 18, 7:51 PM CDTTornado WarningAMAHansford, Hutchinson, Moore, Roberts39 min
May 18, 8:03 PM CDTSevere Thunderstorm WarningAMADallam, Hartley57 min
May 18, 8:29 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts91 min
May 18, 8:32 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree, Sherman88 min
May 18, 8:44 PM CDTTornado WarningAMADallam, Sherman61 min
May 18, 9:21 PM CDTTornado WarningAMAHutchinson, Roberts39 min
May 18, 9:44 PM CDTTornado WarningAMADallam, Sherman61 min
May 18, 10:40 PM CDTTornado WarningAMADallam, Hansford, Sherman65 min
May 18, 10:41 PM CDTTornado WarningAMAHemphill, Roberts64 min
May 18, 11:40 PM CDTTornado WarningAMAHansford, Ochiltree, Sherman65 min
May 18, 11:42 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb80 min
May 19, 12:48 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Ochiltree, Sherman87 min
May 19, 12:51 AM CDTSevere Thunderstorm WarningAMAHansford, Lipscomb, Ochiltree, Sherman54 min
May 19, 1:34 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts86 min
May 19, 1:54 AM CDTSevere Thunderstorm WarningAMADallam66 min
May 19, 2:02 AM CDTTornado WarningAMAHansford, Hutchinson, Moore, Sherman28 min
May 19, 2:24 AM CDTTornado WarningAMAHansford, Hutchinson36 min
May 19, 2:31 AM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree59 min
May 19, 2:51 AM CDTSevere Thunderstorm WarningAMAOchiltree54 min
May 19, 2:53 AM CDTTornado WarningAMAHansford, Hutchinson, Ochiltree, Roberts37 min
May 19, 3:22 AM CDTTornado WarningAMAOchiltree, Roberts38 min
May 19, 3:30 AM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree60 min
May 19, 3:52 AM CDTTornado WarningAMAHemphill, Lipscomb, Ochiltree, Roberts38 min
May 19, 4:26 AM CDTTornado WarningAMAHemphill, Lipscomb34 min
May 19, 10:07 AM CDTAreal Flood AdvisoryAMAMoore6 hr

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.